A Clifford algebraic construction is shown to yield a simple generalization to any dimension of the Kustaanheimo-Stiefel regularization for the Kepler problem. © 1987 D. Reidel Publishing Company.

Spinor regularization of the n-dimensional Kepler problem / Cordani, Bruno; Reina, Cesare. - In: LETTERS IN MATHEMATICAL PHYSICS. - ISSN 0377-9017. - 13:1(1987), pp. 79-82. [10.1007/BF00570771]

Spinor regularization of the n-dimensional Kepler problem

Reina, Cesare
1987

Abstract

A Clifford algebraic construction is shown to yield a simple generalization to any dimension of the Kustaanheimo-Stiefel regularization for the Kepler problem. © 1987 D. Reidel Publishing Company.
13
1
79
82
https://link.springer.com/content/pdf/10.1007/BF00570771.pdf
Cordani, Bruno; Reina, Cesare
File in questo prodotto:
File Dimensione Formato  
BF00570771.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Non specificato
Dimensione 159.05 kB
Formato Adobe PDF
159.05 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/59297
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 12
  • ???jsp.display-item.citation.isi??? 13
social impact